hello, I am a female soldier whom is currently serving in Afghanistan, I normally have combination skin that would occasionally have eczema breakouts, but while deployed and having to bath in chemically treated water my face has took a turn for the worst. I have dry patches that have darken my skin in some places, Inching, redness, cracking, and even pain. I can’t find a moisturizer to stop the drying, and what can I use to heal the dark patches. How can I keep my skin healthy?
My focus as a soldier is my mission, but I’d really like to come home to my family looking the same as I left, without scars.
I take it you don't have access to those lotions and things like that?
Are you allowed to receive medicated lotion or anything like that, that my be able to help you?
Right now that's the only thing I can think of that may help you. Depending on if your skin on your body is alright of if you experience Excema there as well you may need to keep a close eye on your body heat. Ppl with Excema and Psoriasis thats untreated can get overheated VERY easily and get heatstroke and die. Just a suggestion and reminder. (I have a skin disorder where I overheat easy and can die as well.)
You should go visit our "Ask an Expert" Dermatology forum about this. You may get more help there.
Thank you, I can receive medicated lotion but I don’t have the means to get in touch with a doctor have the write a prescription and send it to me and I don’t have immediate family to have them do that for me. And the doctors hear make it seem like it’s a vanity thing when I try to explain it hurts and my face is so tight and starting scaling. I don’t have an issue with overheating, actually I stay cold.
From the symptoms it looks like eczema. It is a form of chronic dermatitis (rash).Allergic reaction is one of the important causes of eczema. Allergic reaction can occur to strong soaps, Solvents, chemicals, certain foods, food additives, plants, metals, cosmetics, even urine and faeces of some animals (dust mites).
Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
If the symptoms persist then you need steroid for which I suggest you to consult a dermatologist.
I hope it helps. Take care and regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.